# SDR F3LA201911060137

- Difficulty date: October 23, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 02857
- Aircraft time: 46,323 hours, 22,213 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D53372623010
- Condition: Worn
- Location: Zone 100
- Part time: 46,323 hours, 22,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R: 2650N343 LH MLG DOOR AFT KEEL BEAM HINGE FITTING FWD LUG WORN
CORRECTIVE ACTION: REPAIRED L/H MLG DOOR AFT KEEL BEAM, HINGE FITTING LUG PER AIRBUS REPAIR R533 70508 ISSUE B, AREA REQ RE-INSPECTION
WITH A THRESHOLD OF 8500FC AND INTERVALS OF 8500FC PER RDAS REF 80700416/006/2019
